Advanced Search
MyIDEAS: Login to save this paper or follow this series

Martingales and Stochastic Integrals in the Theory of Continous Trading

Contents:

Author Info

  • J. Michael Harrison
  • Stanley R. Pliska
Registered author(s):

    Abstract

    No abstract is available for this item.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://www.kellogg.northwestern.edu/research/math/papers/454.pdf
    File Function: main text
    Download Restriction: no

    Bibliographic Info

    Paper provided by Northwestern University, Center for Mathematical Studies in Economics and Management Science in its series Discussion Papers with number 454.

    as in new window
    Length:
    Date of creation: Jan 1981
    Date of revision:
    Handle: RePEc:nwu:cmsems:454

    Contact details of provider:
    Postal: Center for Mathematical Studies in Economics and Management Science, Northwestern University, 580 Jacobs Center, 2001 Sheridan Road, Evanston, IL 60208-2014
    Phone: 847/491-3527
    Fax: 847/491-2530
    Email:
    Web page: http://www.kellogg.northwestern.edu/research/math/
    More information through EDIRC

    Order Information:
    Email:

    Related research

    Keywords:

    References

    No references listed on IDEAS
    You can help add them by filling out this form.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as in new window

    Cited by:
    1. Dietmar P.J. Leisen, 1997. "The Random-Time Binomial Model," Finance 9711005, EconWPA, revised 29 Nov 1998.
    2. Leisen, Dietmar P.J., . "Stock Evolution under Stochastic Volatility: A Discrete Approach," Discussion Paper Serie B 407, University of Bonn, Germany, revised May 1999.
    3. Paola Zerilli, 2007. "Option Pricing and Spikes in Volatility: Theoretical and Empirical Analysis," Discussion Papers 07/08, Department of Economics, University of York.
    4. Schweizer,Martin, . "Variance optimal hedging in discrete time," Discussion Paper Serie B 247, University of Bonn, Germany.
    5. Dudenhausen, Antje & Erik Schloegl & Lutz Schloegl, 1999. "Robustness of Gaussian Hedges and the Hedging of Fixed Income Derivatives," Discussion Paper Serie B 422, University of Bonn, Germany, revised Apr 1999.
    6. Gerald H.L. Cheang & Carl Chiarella, 2008. "Hedge Portfolios in Markets with Price Discontinuities," Research Paper Series 218, Quantitative Finance Research Centre, University of Technology, Sydney.
    7. Matthias R. Fengler, 2005. "Arbitrage-Free Smoothing of the Implied Volatility Surface," SFB 649 Discussion Papers SFB649DP2005-019, Sonderforschungsbereich 649, Humboldt University, Berlin, Germany.
    8. Dietmar Leisen, 2004. "Mixed Lognormal Distributions for Derivatives Pricing and Risk-Management," Computing in Economics and Finance 2004 48, Society for Computational Economics.
    9. Laurini, Márcio Poletti & Hotta, Luiz Koodi, 2013. "Indirect Inference in fractional short-term interest rate diffusions," Mathematics and Computers in Simulation (MATCOM), Elsevier, vol. 94(C), pages 109-126.
    10. B. Gao J. Huang, . "The Valuation of American Barrier Options Using the Decomposition Technique," New York University, Leonard N. Stern School Finance Department Working Paper Seires 99-002, New York University, Leonard N. Stern School of Business-.
    11. Tebaldi, Claudio, 2005. "Hedging using simulation: a least squares approach," Journal of Economic Dynamics and Control, Elsevier, vol. 29(8), pages 1287-1312, August.
    12. Christa Cuchiero & Josef Teichmann, 2014. "A convergence result for the Emery topology and a variant of the proof of the fundamental theorem of asset pricing," Papers 1406.5414, arXiv.org, revised Jul 2014.
    13. Gerald H. L. Cheang & Carl Chiarella, 2008. "Exchange Options Under Jump-Diffusion Dynamics," Research Paper Series 235, Quantitative Finance Research Centre, University of Technology, Sydney.

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:nwu:cmsems:454. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Fran Walker).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.